# SDR SWIA971474

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF SLC, RIGHT RUDDER PEDAL STUCK AT APPROX ONE-HALF TRAVEL.  RUDDER WOULD CENTER BUT WOULD NOT GO PAST ONE-HALF TRAVEL.  FOLLOWED QRH AND UPON SELECTION OF BLUE RUDDER SYSTEM TO OFF, RUDDER TRAVEL WAS NORMAL.  RETURNED TO SLC.  REMOVED AND REPLACED RUDDER ACTUATOR FOR BLUE SYSTEM.  LEAK CHECKS GOOD.
